Ocrevus infusion: how you feel the following weeks

Ocrevus infusion: how you feel the following weeks

Every six months it’s hard to remember what happens. I should look back to my own blog posts. I was so wrapped up in how the steroids made me sick that I forgot that they would also give me burst of energy. It explains how I stood for a half an hour during a work out. This week that burst of energy went from 100 to about 30. I wrote that my workout was pretty bad in terms of stamina and I just forgot. I was doing so great because of that burst of energy, probably from the steroids, maybe even the Ocrevus, but it’s short-lived. My energy level actually took a little bit of the dip so far this week which is why I’ve been frustrated and complaining and it wasn’t until this morning that it actually occurred to me what was happening.

So basically in a nutshell, this is my personal steps with the Ocrevus infusion.

  1. Receive infusion. It’s long but I get tired from the Benadryl that is given.
  2. Go through a small steroid withdrawal. It’s not as severe when I’d take 1000mg for 4 days but there is still a withdrawal effect. For me it usually is my skin, my head and I may just feel achy. This lasted a couple of days.
  3. Get a burst of energy. This lasted almost a week maybe 10 days after I got over the feelings of the withdrawal.
  4. Take a stamina dip. You almost feel MS bad but not fatigued. Just you can’t do as much as you did the prior week or the weeks before the infusion. You once again have to work your way up to build the stamina.

This is my personal opinion and how it seems the infusion goes for me. Everyone is different. However, I hope this helps somebody, that if they have something similar to this, they know nothing bad is going on it’s just from the infusion.

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: